I am 19 years old and sexually active. I have been taken Loette contracentive tablets for 2 years and to my recollection i have been taken them correctly. I had my period fine last month but this month it was one day late (usually i get it thu night but i got it fri morning) and it only lasted 1.5 days (usually it lasts 4) and it was brownish colour. I should also mention im overseas and couldnt keep taken the tablets at the same time but i havent had sexual relations after the flight. I have been very tired lately and having weird feeling in lower belly. Could I be pregnant please help
Welcome to ehealthforum,
Chances of pregnancy due to contraceptive failure cannot be ruled out completely as suggested by your recent symptoms. Hormonal contraceptive pills use can also lead to shorter and lighter periods. However, if pregnancy is suspected, visit your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Stop the birth control use if you suspect chances of pregnancy or if pregnancy gets confirmed. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.